Couldn't find what you looking for?

TRY OUR SEARCH!

So here is thing I had sex on the 23 december 2010 and the condom split.. The next day I took the morning after pill leveonelle 1500. My period was due the end of december but on the 27th december I started to bleed/spotting very light and brown/pink in coclour and not like my normal periods. I had a lot of pain in my stomach and lower back but it felt diffrent to period cramps. So in not sure if im pregnant or not or if any one knows how soon I can take a pregnancy test? Will the morning after pill effect my reasults?
Any help would be great,
Thanks

Loading...

It has been over two weeks if that is the date of sex. The pill should keep you from staying pregnant if you did conceave. However your elevated hormones are either there or not. Take a test (cheap ones work just as good). If not convinced you can take another one 1 week later to be sure. They are fairly accurate, but sometimes have given the wrong sign.
Reply

Loading...

hi guest

i am in the same situatuon. the condom split on the 29th december. 14 hours later i took the morning after pill. i started to feel a bit sicky and peeing alot so i decided to take a test on monday (10th) which showed a very faint positive. 6 tests later and its still the same very faint but definatly possitive. i have seen the doctor who has booked in a blood test for next week ( my period isnt due untill the 18th ) as he doesnt want to test before its due incase it is a chemical pregnancy. i have been doing alot of research the last few days and i seems the MAP fails more then people realise :-(

have u taken a test yet?

good luck
x
Reply

Loading...